# SDR CALA2019102901853

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 63,899 hours, 25,672 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Condition: Tangled
- Location: Overflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NO WATER PRESSURE THROUGHOUT AC DURING FLT, WATER QTY INDICATES FULL ON FAP.  REPORTED BY CREW TOMC SMITH FOUND ICE BUILDUP AT OVERFLOW / TANK DRAIN PANEL. AFTER THAWING POPPED. REMOVED FWD PIT AFT BULKHEAD PANEL AND FOUND OVERFLOW VLV TANGLED WITH INSULATION. SECURED INSULATION, RESET CB, ACTUATED OVERFLOW VLV. OPS NORMAL, LEAK CHECK GOOD. SYSTEM ADD EMP:U117370 AND REMOVING ICE FOUND OVERFLOW NOT FULLY CLOSED AND AFT CB REINSTALLED PANEL. CONFERRED WITH MCNEELY AND SMITH. HOLDING PRESSURE AND WATER PRESSURE GOOD IN LAVS AND GALLEYS.
